Alert archive / Michigan / Freeze Warnings in 2012
Freeze Warning 17, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this freeze warning at Apr 28, 2012, 3:13 AM EDT for 23 counties in Michigan. It took effect at Apr 28, 2012, 11:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 3:13 AM EDT (07:13 UTC)
- In effect from
- Apr 28, 2012, 11:00 PM EDT
- Expired
- Apr 29, 2012, 9:17 AM EDT
- In force
- 10 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2700 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436 WWUS73 KGRR 280713 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 313 AM EDT SAT APR 28 2012 MIZ037>040-043>046-051-052-058-059-281515- /O.NEW.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/ /O.CON.KGRR.FZ.W.0016.000000T0000Z-120428T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...IONIA...ST. JOHNS 313 AM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT... HAZARDOUS WEATHER... * AT 300 AM TEMPERATURES HAVE FALLEN INTO THE MID 30S ACROSS MUCH OF THE WARNING AREA. * TEMPERATURES WILL FALL TO AROUND 30 BY 8 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ050-056-057-064>067-071>074-281515- /O.NEW.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/ MUSKEGON-OTTAWA-KENT-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 313 AM EDT SAT APR 28 2012 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO FREEZING BY MIDNIGHT. * LOW LYING AREAS WILL SEE FREEZING TEMPERATURES BY 11 PM. * TEMPERATURES WILL FALL INTO THE UPPER 20S IN MANY LOCATIONS. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
5 follow-up statements
189 WWUS73 KGRR 281216 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 816 AM EDT SAT APR 28 2012 MIZ037>040-043>046-051-052-058-059-282030- /O.CAN.KGRR.FZ.W.0016.000000T0000Z-120428T1300Z/ /O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...IONIA...ST. JOHNS 816 AM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY... ...FREEZE WARNING IS CANCELLED... TEMPERATURES ARE ABOVE FREEZING...SO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. ANOTHER FREEZE WARNING WILL BE IN EFFECT TONIGHT AS TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AGAIN BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ050-056-057-064>067-071>074-282030- /O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/ MUSKEGON-OTTAWA-KENT-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 816 AM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL TO FREEZING BY MIDNIGHT. * LOW LYING AREAS WILL SEE FREEZING TEMPERATURES BY 11 PM. * TEMPERATURES WILL FALL INTO THE UPPER 20S IN MANY LOCATIONS. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OSTUNO
740 WWUS73 KGRR 281928 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 PM EDT SAT APR 28 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-290330- /O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 328 PM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT SUNDAY... HAZARDOUS WEATHER... * TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT. * TEMPERATURES WILL DROP TO THE UPPER 20S IN MANY LOCATIONS. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OSTUNO
290 WWUS73 KGRR 290219 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1019 PM EDT SAT APR 28 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-291030- /O.CON.KGRR.FZ.W.0017.120429T0300Z-120429T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1019 PM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... HAZARDOUS WEATHER... * AT 1000 TEMPERATURES HAVE DROPPED TO FREEZING NEAR BIG RAPIDS. * TEMPERATURES WILL DROP TO THE UPPER 20S IN MANY LOCATIONS. * LOW LYING AREAS WILL SEE FREEZING TEMPERTURES FIRST. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
285 WWUS73 KGRR 290732 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 332 AM EDT SUN APR 29 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-291400- /O.CON.KGRR.FZ.W.0017.000000T0000Z-120429T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 332 AM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... HAZARDOUS WEATHER... * AT 330 AM TEMPERATURES HAVE DROPPED TO INTO THE 20S IN MANY LOCATIONS...INCLUDING LEOTA WHERE THE TEMPERATURE WAS 20. * FREEZING TEMPERATURES ARE EXPECTED THROUGH 10 AM...ESPECIALLY LOW LYING AREAS. IMPACTS... * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
929 WWUS73 KGRR 291317 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 917 AM EDT SUN APR 29 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-291430- /O.CAN.KGRR.FZ.W.0017.000000T0000Z-120429T1400Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 917 AM EDT SUN APR 29 2012 ...FREEZE WARNING IS CANCELLED... TEMPERATURES ARE NOW ABOVE FREEZING SO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE FREEZE WARNING. && $$ OSTUNO
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at Apr 28, 2:51 AM EDT, 22 minutes earlier.
Area forecast discussion, Apr 28, 2:51 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 251 AM EDT SAT APR 28 2012 .SYNOPSIS... ISSUED AT 224 AM EDT SAT APR 28 2012 LOW PRESSURE MOVING FROM ILLINOIS EAST ACDROSS NORTHERN INDIANA WILL SPREAD RAIN ACROSS SOUTHERN LOWER MICHIGAN TODAY. THE RAIN MAY BE MIXED WITH WET SNOW BUT NO ACCUMULATIONS ARE EXPECTED. A WARMUP WILL BEGIN EARLY NEXT WEEK WITH MID TO UPPER 70S POSSIBLE ALONG WITH SHOWERS AND STORMS. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 224 AM EDT SAT APR 28 2012 * INITIAL THOUGHTS ARE THAT WE WON/T CHANGE MUCH IN THE GOING FORECAST. * DRY AIR IN LOW LEVELS WILL EAT UP A LOT OF THE PCPN. * SOUNDINGS STILL SUPPORT SOME WET SNOW MIXED IN. MOST PCPN SOUTH OF I-96. * FREEZE WARNING LIKELY OVER THE CWA TONIGHT. * SUNNY SUNDAY .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 AM EDT SAT APR 28 2012 THE MAIN CHALLENGE DEALS WITH THE TIMING AND STRENGTH OF THE THUNDERSTORMS NEXT WEEK. A SOUTHWEST FLOW OF WARM AND MOIST AIR WILL DEVELOP MONDAY AND CONTINUE THROUGH TUE. PWAT VALUES CLIMB TO AROUND 1.5 INCHES...WELL ABOVE NORMAL VALUES FOR THIS TIME OF THE YEAR. A LLJ ARRIVES WED AS INSTABILITY BUILDS. THIS SHOULD LEAD TO FAIRLY WIDESPREAD THUNDERSTORM DEVELOPMENT. A SURFACE TROUGH PULLS IN FOR THU WITH THUNDERSTORMS FORMING OUT AHEAD OF THIS FEATURE. THE GFS IS FASTER THAN THE ECMWF WITH THIS TROUGH AND ASSOCIATED MID LEVEL JET STREAK...IMPLYING THE MORE ORGANIZED STORMS WOULD BE WED NIGHT. THE ECMWF SEEMS TO FAVOR THU FOR THE ARRIVAL OF THE MID LEVEL DYNAMICS. FOR NOW WE WILL HOLD ONTO THE RISK FOR STORMS...MAINLY FOR WED INTO THU. ADDED SOME LATE NIGHT SHOWERS TO SUN NIGHT FORECAST FOR SOUTHWEST LOCATIONS. DEEPER MOISTURE THROUGH THE DGZ ARRIVES BY 12Z MON...SO THE SHOWERS SHOULD BE OCCURRING BY THEN. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 140 AM EDT SAT APR 28 2012 SHOWERS ARE TRYING TO MOVE OVER LOWER MICHIGAN. HOWEVER DRY NORTHEAST WIND FLOW IS EVAPORATING THE PCPN. THE PCPN WILL EVENTUALLY MAKE IT TO THE SRN TAF SITES BY 14-15Z AND VSBY/CIGS WILL BECOME MVFR. LOOKING AT VFR THROUGH THE PERIOD AT THE NRN SITES. PCPN SHOULD LAST INTO THE EARLY AFTERNOON BEFORE DIMINISHING. && .MARINE... ISSUED AT 252 PM EDT FRI APR 27 2012 WINDS AND WAVES SHOULD BE RELATIVELY LIGHT OVER THE WEEKEND. EXPECT OFFSHORE WINDS ON SATURDAY...BUT LESS THAN 20 KTS. && .HYDROLOGY... ISSUED AT 224 AM EDT SAT APR 28 2012 HEAVIER RAINFALL IS POSSIBLE MIDDLE OF NEXT WEEK AS SHOWERS AND THUNDERSTORMS DEVELOP OVER THE AREA. THIS MAY LEAD TO RISES ON AREA RIVERS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR MIZ037>040- 043>046-051-052-058-059. LM...NONE. && SYNOPSIS...93 SHORT TERM...93 LONG TERM...MJS AVIATION...93 HYDROLOGY...93 MARINE...OSTUNO
Hazardous weather outlook, Apr 27, 3:43 PM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 343 PM EDT FRI APR 27 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 281945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 343 PM EDT FRI APR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SOME PLACES WILL SEE FREEZING TEMPERATURES AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FREEZING TEMPERATURES ARE EXPECTED SATURDAY NIGHT. THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY...AND SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OSTUNO
Nearby
Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.